MathSciNet Relay Station
MathSciNet bibliographic data
MR155418 65.15
Sobol′, I. M. Application of the $\omega \sp{2}$-distribution for an error bound in evaluating integrals by the Monte-Carlo method. (Russian) Ž. Vyčisl. Mat. i Mat. Fiz. 2 1962 717–723.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement